MathSciNet Relay Station
MathSciNet bibliographic data
MR2891161 60D05 (52A22 52A23)
Rademacher, Luis On the monotonicity of the expected volume of a random simplex. Mathematika 58 (2012), no. 1, 77–91.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement